Archive for Rational Mechanics and Analysis

, Volume 134, Issue 3, pp 199–226

Global structure of positive solutions to equations of Matukuma type

  • Eiji Yanagida
  • Shoji Yotsutani
Article

DOI: 10.1007/BF00379534

Cite this article as:
Yanagida, E. & Yotsutani, S. Arch. Rational Mech. Anal. (1996) 134: 199. doi:10.1007/BF00379534

Copyright information

© Springer-Verlag 1996

Authors and Affiliations

  • Eiji Yanagida
    • 1
    • 2
  • Shoji Yotsutani
    • 1
    • 2
  1. 1.Department of Mathematical and Computing SciencesTokyo Institute of TechnologyTokyoJapan
  2. 2.Department of Applied Mathematics and InformaticsRyukoku UniversityOhtsuJapan